Cart (Loading....) | Create Account
Close category search window

On the number of digital straight line segments

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Berenstein, Carlos A. ; Dept. of Math. & Syst. Res. Center, Maryland Univ., College Park, MD, USA ; Lavine, D.

A closed-form expression has been reported in the literature for LN, the number of digital line segments of length N that correspond to lines of the form y=ax+β, O⩽α, β<1. The authors prove an asymptotic estimate for LN that might prove useful for many applications, namely, LN=N 32+O(N2 log N). An application to an image registration problem is given

Published in:

Pattern Analysis and Machine Intelligence, IEEE Transactions on  (Volume:10 ,  Issue: 6 )

Date of Publication:

Nov 1988

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.